MAUDE Adverse Event Report: TRIPATH IMAGING, INC BD TOTALYS MULTIPROCESSOR CONSUMABLES KIT; N/A

TRIPATH IMAGING, INC BD TOTALYS MULTIPROCESSOR CONSUMABLES KIT; N/A
Model Number 491453
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd totalys multiprocessor consumables kit there was a centrifuge tube missing label information.The following information was provided by the initial reporter: according to the customer's report, there was a centrifuge tube without the label before usage.The lot# of the kit is unknown and the lot# of the centrifuge tube is reported to be 20u2221.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
D10: device available for eval: yes, d10: returned to manufacturer on: 31-may-2023.H.6 investigation summary: the customer complained about a centrifuge tube from an unknown lot number of catalog 491323 missing a 2d barcode label.Material 500024399 is a purchased subcomponent that is used in catalog 491323.The customer communicated that the lot number of 500024399 that was missing the 2d barcode was supplier lot number 20u2221.A dhr review of 491323 could not be performed because a lot number was not provided.However, material 500024399 is a purchased subcomponent that is used in catalog 491323.The centrifuge tubes are polypropylene plastic injection molded parts purchased from an approved bd supplier.The supplier applies a 2-dimensional barcode on the tubes that is used to support automated chain of custody for the specimen.When received into the bd mebane, nc facility they are subjected to incoming qc inspection using an ansi, single sampling, level i, at an aql of (b)(4).A review of the inspection documentation identified that 500024399 lot 20u2221 was received and inspected on two occasions without any issues identified.A retain analysis could not be conducted because retain samples of this product are not kept by bd.Two pictures were provided by the customer.One of the pictures contains a picture of one tube without the label beside the bag label and the 2nd picture contains just the tube without the label.The unlabeled tube and bag label were also returned to the mebane, nc location.The complaint is confirmed.
 
Event or Problem Description

Brand Name
BD TOTALYS MULTIPROCESSOR CONSUMABLES KIT
Common Device Name
N/A
Manufacturer (Section D)
TRIPATH IMAGING, INC
1022 corporate park drive
mebane NC 27302
Manufacturer (Section G)
TRIPATH IMAGING, INC
1022 corporate park drive
mebane NC 27302
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17083655
Report Number3008007472-2023-00005
Device Sequence Number17728846
Product Code MKQ
UDI-Device Identifier00382904914530
UDI-Public00382904914530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P970018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number491453
Device Catalogue Number491453
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown